# SDR DALA2017102207775

- Difficulty date: October 22, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 78,809 hours, 36,080 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN THE AFT CABIN OTBD AISLE INOPERATIVE.  FOUND THE CONNECTOR NOT CONNECTED.  SECURED THE CONNECTOR.
